Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

having pain in shoulder and tingling sensation in legs with stomach burning. Underlying cause?

User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 1846 Questions
Question
Pain in left shoulder and left Peck area tingling sensation in both legs been everyday for 5 months now burning in stomach lost over 34 pounds in that time frame
Posted Wed, 19 Jun 2013 in Bones, Muscles and Joints
 
 
Answered by Dr. Y V Siva Sankara Murty 2 hours later

Hi,

Thanks for writing to health care magic.

The tingling sensation that you are having could be because of neuropathy. This can occur because of various causes including B12 deficiency. A detailed examination is required to arrive at a diagnosis.

The burning sensation in the stomach could be because of gastritis or gastric ulcer. (Acid peptic disease)


Other than these various life style changes described below will help you.

1. Do some exercises.....may be a walk.
2. Reduce stress.
3. Have your meal at the right time... do not miss break fast.
4. Avoid over eating and fatty foods.
5. Reduce spicy foods, coffee, tea etc.
6. Avoid drugs causing gastritis like pain killers
7. Relaxation exercises like Yoga, breathing exercise, listening to music, playing with children etc. would help.
8. Pray God.

Your doctor may prescribe antacids and proton pump inhibitors to control the symptoms.

Since you had a significant weight loss I feel you should consult your doctor for detailed examination to arrive at a diagnosis.



Continue to ask further queries as required.
Hope this helps.
Take care.
Above answer was peer-reviewed by
 
Follow-up: having pain in shoulder and tingling sensation in legs with stomach burning. Underlying cause? 21 hours later
Thanks for the info I also have foul smelling stool that looks kind of like clay and real light colored and looks kind of fatty they have just tested me for celiac disease for results also been checked for Lyme disease but came back negative
 
 
Answered by Dr. Y V Siva Sankara Murty 2 hours later
Hi,

Was serum bilirubin levels ever estimated?

Was a stool fat estimation done?

How about your appetite?

Please reply in detail so that I can help you better.

Waiting for your reply.
Above answer was peer-reviewed by
 
Follow-up: having pain in shoulder and tingling sensation in legs with stomach burning. Underlying cause? 21 hours later
No they haven't checked any of that they got me on 150 mg of zantac twice a day and omeprazole 40 mg my appetite is not the greatest I eat but I don't gain any weight just stay around 185 pounds in December I was 214 pounds I also throw up every morning sometimes undigested food from the night before or just clear and green bile I feel really fatigued in the morning when I get up and I wake up 3 to 5 times a night
 
 
Answered by Dr. Y V Siva Sankara Murty 6 hours later
Hi,

If there is no improvement with those two medications that you are on then further investigations are definitely required. After a physical examination, endoscopy and further lab investigations may be required to arrive at a diagnosis. Please consult your doctor for the same.

Hope this helps.
Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor